# SDR DALA2025072405561

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,040 hours, 28,977 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1099012) CRACK OF 0.150IN ON INNER CORNER RADIUS OF NO. 1 LH WINDOW FRAME. FRAME WAS REPAIRED PER ER/A 619132-14ADTR REV. A.
